# SDR USAASB97087

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336US
- Make and model: Boeing 737301
- Aircraft serial: 23233
- System (JASC): 7714 · Engine RPM Indicating System
- Part: N1 Speed Sensor
- Part number: 3200940010
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FL 1052 - DURING CLIMB-OUT FROM PIT, THE NR 2 ENGINE N1 FLUCTUATED3-5 PERCENT.  FLIGHT RETURNED TO FIELD AT PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE N1 FAN SPEED SENSOR.  RAN ENGINE AT TAKEOFF POWER.  ALL INDICATIONS NORMAL WITH NO FLUCTUATIONS NOTED.  ALL WORK ACCOMPLISHED IAW WITH MM 77-12-01.  (M)
